Journal of Statistics Applications & Probability
Statistical Inference for the Modified Weibull Model Based on the Generalized Order Statistics
In recent years, a new class of models has been proposed to exhibit bathtub-shaped failure rate functions. The modified Weibull is one of these models, which is a generalization for the Weibull distribution and is capable of modeling bathtub-shaped and increasing failure rate lifetime data. In this paper, conditional inference has been applied to constructing the confidence intervals for its parameters based on the generalized order statistics. For measuring the performance of this approach compared to the Asymptotic Maximum Likelihood estimates (AMLEs), simulations studies have been carried out for different values of sample sizes and shape parameters. The simulation results indicated that the conditional intervals possess good statistical properties and they can perform quite well even when the sample size is extremely small compared to the AMLE intervals. Finally, a numerical example is given to illustrate the confidence intervals developed in this paper.
Digital Object Identifier (DOI)
Maswadah, M. and Seham, M.
"Statistical Inference for the Modified Weibull Model Based on the Generalized Order Statistics,"
Journal of Statistics Applications & Probability: Vol. 12:
2, Article 1.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol12/iss2/1